# SDR CALA2016012700069

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 41,568 hours, 14,183 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, LOWER SKIN HAS A CRACK AT STATION 129.5, ABOUT 6" FWD OF DRAIN HOLE, AREA CRACK END MARKED.  REMOVED DAMAGE & INSTALLED EXTERNAL DOUBLER IAW SRM 55-10- 01 REPAIR 11.
